Duke Mathematical Journal

Weak convergence in the spaces Hp

Angus E. Taylor

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 17, Number 4 (1950), 409-418.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077476231

Digital Object Identifier
doi:10.1215/S0012-7094-50-01736-4

Mathematical Reviews number (MathSciNet)
MR0039173

Zentralblatt MATH identifier
0041.41305

Subjects
Primary: 46.3X

Citation

Taylor, Angus E. Weak convergence in the spaces $H^p$. Duke Math. J. 17 (1950), no. 4, 409--418. doi:10.1215/S0012-7094-50-01736-4. https://projecteuclid.org/euclid.dmj/1077476231


Export citation